Translator Disclaimer
December 2013 $\Sigma^1_2$ and $\Pi^1_1$ mad families
Asger Törnquist
J. Symbolic Logic 78(4): 1181-1182 (December 2013). DOI: 10.2178/jsl.7804080

Abstract

We answer in the affirmative the following question of Jörg Brendle: If there is a $\Sigma^1_2$ mad family, is there then a $\Pi^1_1$ mad family?

Citation

Download Citation

Asger Törnquist. "$\Sigma^1_2$ and $\Pi^1_1$ mad families." J. Symbolic Logic 78 (4) 1181 - 1182, December 2013. https://doi.org/10.2178/jsl.7804080

Information

Published: December 2013
First available in Project Euclid: 5 January 2014

zbMATH: 1325.03058
MathSciNet: MR3156517
Digital Object Identifier: 10.2178/jsl.7804080

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 4 • December 2013
Back to Top